# SDR Z372003F00002

- Difficulty date: October 23, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N4652B
- Make and model: Cessna 180
- Aircraft serial: 31550
- Engine: Cont O470R
- Propeller: Mcauly 2A36C18
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FLEW A/C IN FOR GENERATOR REPAIR AND REPORTED TO MAINT THAT THE ENGINE WAS MAKING A CLUNKING NOISE.  UPON FURTHER INVESTIGATION WITH A BORESCOPE THE CRANK SHAFT WAS FOUND TO BE BROKE AT APPROX.  THE NR 6 PISTON CONNECTING ROD JOURNAL.  ENGINE HAS NOT YET BEEN DISASSEMBLED FOR FURTHER FINDINGS.(K)
